Revisiting even and odd square-free numbers

Jameson, Graham (2021) Revisiting even and odd square-free numbers. Mathematical Gazette, 105 (563). pp. 299-300. ISSN 0025-5572

[img]
Text (sqfree)
sqfree.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (105kB)
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Gazette
Additional Information:
https://www.cambridge.org/core/journals/mathematical-gazette/article/10520-revisiting-even-and-odd-squarefree-numbers/BCEC5D4187475B19959139F3589DD3EA The final, definitive version of this article has been published in the Mathematical Gazette 503 (563). 299-300 2021, © 2021 Cambridge University Press.
ID Code:
152957
Deposited By:
Deposited On:
22 Mar 2021 11:20
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2022 10:05